# SDR 98UAL900046

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Line
- Part number: 1B3725
- Condition: Blocked
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A, E

## Discrepancy

NUMBER 2 ENGINE OIL QUANTITY DROPPED, OIL PRESSURE FLUCTUATED AND DROPPED TO 100 PSI.  CREW SHUT DOWN ENGINE.  *S/D*  OIL LOSS WAS DUE TO EXCESSIVE CARBON IN THE NR 5 BEARING OIL SCAVENGE LINE.  THE NR 5 BEARING OIL NOZZLE WAS BLOCKED BECAUSE THE LAST CHANCE FILTER IN THE OIL SUPPLY LINE WAS MISSED.  IN THE FUTURE, INSPECTION OF THE LAST CHANCE FILTER WILL BE PERFORMED.  ALSO, ADDITIONAL EXHAUST DUCT MAINTENANCE TO CLEAN OUT CARBON DEPOSITS HAS BEEN IMPLEMENTED.
